# SDR USAA20110218BB010

- Difficulty date: February 18, 2011
- Submitted: February 18, 2011
- Operation: Air carrier
- Aircraft: N936UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27244
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DUB  FLT 722 EN ROUTE PHL TO DUB.  ON APPROACH TO DUB, THE CREW RECEIVED AN EICAS MESSAGE FOR NLG DISAGREE, AND A NLG DOOR DISAGREE, ALONG WITH NO GREEN LIGHT ON THE PANEL.  THE CREW PERFORMED A MANUAL (OR ALTERNATE) GEAR EXTENSION.  THE FLIGHT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE ACTION PENDING.
